MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. PARASTOMAL; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. PARASTOMAL; SURGICAL MESH
Catalog Number 0118004
Medical Device Problem Codes Defective Device (2588); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Hernia (2240); Disability (2371)
Date of Event 01/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Inconclusive, currently it is unknown to what extent the device may have caused or contributed to the reported event.If additional event and/or evaluation information is obtained, this report will be updated.\device not returned for evaluation.
 
Event or Problem Description
The following was reported to davol by the patient's attorney: (b)(6) 2007 - the patient underwent hernia repair with implant of a ck parastomal bard hernia patch.On (b)(6) 2018 - the patient underwent removal of the failed bard mesh.As reported the patient continues to experience complications related to bard mesh.The patient's attorney alleges the patient has been injured, sustained severe and permanent pain, suffering, anxiety, depression, disability and impairment due to the alleged defective bard mesh.
 
Event or Problem Description
The following was reported to davol by the patient's attorney: (b)(6) 2007 - the patient underwent hernia repair with implant of a ck parastomal bard hernia patch.(b)(6) 2018 - the patient underwent removal of the failed bard mesh.As reported the patient continues to experience complications related to bard mesh.The patient's attorney alleges the patient has been injured, sustained severe and permanent pain, suffering, anxiety, depression, disability and impairment due to the alleged defective bard mesh.
 
Additional Manufacturer Narrative
Inconclusive, currently it is unknown to what extent the device may have caused or contributed to the reported event.If additional event and/or evaluation information is obtained, this report will be updated.This emdr updates and corrects the following fields, lot expiration date and device manufacture date.Device not returned for evaluation.

Brand Name
PARASTOMAL
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key8165545
Report Number1213643-2018-04764
Device Sequence Number2015791
Product Code FTL
UDI-Device Identifier00801741031137
UDI-Public(01)00801741031137
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K042026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2018
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2011
Device Catalogue Number0118004
Device Lot Number43FQD384
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/06/2018
Supplement Date Received by Manufacturer04/29/2019
Initial Report FDA Received Date12/14/2018
Supplement Report FDA Received Date04/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;